# SDR AWXA200300501

- Difficulty date: April 29, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 1" CRACK WAS FOUND ON VERTICAL ATTACH ANGLE BELOW CABIN FLOOR SEAT TRACK AT LBL 24.75, BS 663.75. MAINTENANCE CUTOUT DAMAGED SECTION OF CHORD AT LBL 24.75, BS 663.75; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A NEW REPLACEMENT SECTION OF CHORD AND SPLICE REPAIR ANGLES; INSTALLED REPAIR PARTS IAW AWA E.R. 15-5312-03120-KB2.
